MathSciNet Relay Station
MathSciNet bibliographic data
MR1396628 (97f:30029) 30C65
Kaufman, Robert; Wu, Jang-Mei On removable sets for quasiconformal mappings. Ark. Mat. 34 (1996), no. 1, 141–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement